MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident #(b)(4).Apoc labeling was evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On 24-nov-2021, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded suspected descrepant ionized calcium results on a patient.There was additional patient information available at the time of this report.Return product is not available for investigation.Date tested and ica results: (b)(6) 2021, 1.48 mmol/l; (b)(6) 2021 , 2.04 mmol/l; (b)(6) 2021 , 1.68 mmol/l; (b)(6) 2021 , 1.31 mmol/l; (b)(6) 2021 , 1.27 mmol/l; (b)(6) 2021 , 1.55 mmol/l; (b)(6) 2021 ,1.71 mmol/l; (b)(6) 2021 ,1.54 mmol/l.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 16-dec-2021.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing for the lot met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure for suppressed results and for points outside total allowable error (ea) for all sensors except ica.This related deficiency is being investigated in quality record 775835.
 
Event or Problem Description
Na.

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
ottawa, ontario K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key12954296
Report Number2245578-2021-00102
Device Sequence Number4216794
Product Code CHL
UDI-Device Identifier10054749000040
UDI-Public10054749000040
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Catalogue Number03P76-25
Device Lot NumberN21197
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer12/16/2021
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown